# SDR CA970114007

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: 0-Ring
- Condition: Leaking
- Location: Spoiler Trunnion
- Part time: 20,440 hours
- Component: 2403001001
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

(CAN) ON CLIMB OUT CREW NOTICED #1 HYDRAULIC QUANTITY WAS DECREASING. FLAPLESS LANDING CARRIED OUT. MAINTENANCE FOUND THAT THE FLIGHT SPOILER UNLOADING VALVE WAS LEAKING AT THE LOWER TRUNNION.
